# SDR AALA202012289020

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 25,710 hours, 10,106 cycles
- System (JASC): 5240 · Service Doors
- Part: Grip
- Condition: Loose
- Location: R3 Door Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LOOSE DISARM LEVER GRIP ON R3 DOOR.  SECURED DISARM LEVER GRIP, IAW AMM 25-23-47, OPERATIONS CHECK GOOD.
